Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 2, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Apr 13, 2010, 7:13 PM MDT for Kiowa County, Colorado. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2010, 7:13 PM MDT (01:13 UTC)
- Expired
- Apr 13, 2010, 8:15 PM MDT
- In force
- 62 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Kiowa County, CO
The radar
The Pueblo radar (KPUX), 125 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 7:24 PM MDT | HAIL 1.25 | Eads, CO | |
| Apr 13, 7:27 PM MDT | HAIL 0.75 | Eads, CO | |
| Apr 13, 7:54 PM MDT | HAIL 1 | 9 N Brandon, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3626 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
709 WUUS55 KPUB 140113 SVRPUB COC061-140215- /O.NEW.KPUB.SV.W.0002.100414T0113Z-100414T0215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 713 PM MDT TUE APR 13 2010 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO... * UNTIL 815 PM MDT * AT 709 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EADS...OR 29 MILES NORTHWEST OF LAMAR...AND MOVING NORTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... EADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3830 10285 3849 10299 3861 10276 3861 10228 TIME...MOT...LOC 0113Z 237DEG 28KT 3848 10281 WIND...HAIL 60MPH 1.00IN $$
3 follow-up statements
849 WWUS55 KPUB 140130 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 730 PM MDT TUE APR 13 2010 COC061-140215- /O.CON.KPUB.SV.W.0002.000000T0000Z-100414T0215Z/ KIOWA CO- 730 PM MDT TUE APR 13 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL KIOWA COUNTY UNTIL 815 PM MDT... AT 726 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EADS...OR 29 MILES NORTH OF LAMAR...MOVING NORTHEAST AT 30 MPH. IN ADDITION...AT 724 PM MDT PING BALL SIZE HAIL WAS REPORTED IN EADS WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHERN KIOWA COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3832 10283 3843 10293 3861 10273 3861 10228 TIME...MOT...LOC 0130Z 226DEG 25KT 3851 10269 WIND...HAIL 60MPH 1.50IN $$
987 WWUS55 KPUB 140147 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 747 PM MDT TUE APR 13 2010 COC061-140215- /O.CON.KPUB.SV.W.0002.000000T0000Z-100414T0215Z/ KIOWA CO- 747 PM MDT TUE APR 13 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL KIOWA COUNTY UNTIL 815 PM MDT... AT 743 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTH OF CHIVINGTON...OR 34 MILES NORTH OF LAMAR...MOVING NORTHEAST AT 30 MPH. ANOTHER PIECE OF THE STORMS WAS LOCATED 12 MILES SOUTHWEST OF EADS...MOVING NORTHEAST AROUND 35 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHERN KIOWA COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3832 10283 3843 10293 3861 10264 3861 10228 TIME...MOT...LOC 0146Z 226DEG 25KT 3858 10257 WIND...HAIL 60MPH 1.00IN $$
849 WWUS55 KPUB 140206 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 806 PM MDT TUE APR 13 2010 COC061-140216- /O.EXP.KPUB.SV.W.0002.000000T0000Z-100414T0215Z/ KIOWA CO- 806 PM MDT TUE APR 13 2010 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KIOWA COUNTY WILL EXPIRE AT 815 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN KIOWA COUNTY UNTIL 9 PM MDT. LAT...LON 3832 10283 3843 10293 3861 10264 3861 10228 TIME...MOT...LOC 0206Z 226DEG 25KT 3868 10244 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:56 PM MDT, 17 minutes earlier.
Area forecast discussion, Apr 13, 6:56 PM MDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 656 PM MDT TUE APR 13 2010 .UPDATE... JUST FINISHED AN UPDATE OF ALL GRIDS AND PRODUCTS TO 1)REMOVE HIGH WIND WARNING FROM THE I-25 CORRIDOR AND 2) REMOVE THUNDERSTORM CHANCES OVER ZONES WEST OF THE DRY LINE. SEVERE THREAT CONTINUES EAST OF THE DRY LINE...THOUGH MOST REPORTS FROM STRONGEST STORMS OVER KIOWA COUNTY SUGGEST ONLY LARGE AMOUNTS OF NICKEL TO DIME SIZE HAIL SO FAR. STILL SOME GUSTS TO 50 KNOTS AROUND KLAA...SO WILL KEEP HIGH WIND WARNING UP OVER THE PLAINS THROUGH MID EVENING. --PETERSEN && .PREV DISCUSSION... /ISSUED 332 PM MDT TUE APR 13 2010/ SHORT TERM... (TONIGHT AND WEDNESDAY) WILL KEEP THIS BRIEF DUE TO ONGOING ACTIVE WEATHER. HAVE RECENTLY EXPANDED EXISTING RED FLAG WARNING TO ALSO INCLUDE FIRE WEATHER ZONE 226(NORTHERN EL PASO COUNTY) AND HAVE HOISTED A HIGH WIND WARNING FOR PUBLIC ZONES 83>86...89 AND 93>99 UNTIL 9 PM MDT. SHORT TERM METEOROLOGICAL ISSUES IN ADDITION TO PREVIOUSLY MENTIONED ONGOING FIRE WEATHER AND HIGH WIND CONCERNS INCLUDE POPS...INCLUDING POTENTIAL NEAR SEVERE TO SEVERE THUNDERSTORMS...ESPECIALLY OVER PORTIONS OF ZONES 89 AND 93>99 AND TEMPERATURES. RECENT NEAR REAL-TIME MESOANALYSIS OVER THE FAR EASTERN PLAINS INDICATES THAT 20Z MULI'S ARE IN THE -2 TO -5 RANGE...MUCAPES ARE IN THE 1000 TO 2000 J/KG IN COMBINATION WITH BULK SHEARS OF AROUND 30 KNOTS. LATEST MODELS SUGGEST THAT CONVECTIVE STORMS SHOULD DEVELOP OVER THE FAR SOUTHEASTERN COLORADO PLAINS FROM LATER THIS AFTERNOON INTO THIS EVENING AND HAVE ADDED SOME EVENING SEVERE WORDING INTO THE IMPENDING GRIDS/ZONES TO ACCOUNT FOR THIS POSSIBILITY. AREAS TO THE WEST OF THIS AREA SHOULD NOTE GENERALLY LOW-GRADE TO NIL POPS TONIGHT. BY WEDNESDAY AFTERNOON...ANOTHER ROUND OF STRONG TO POSSIBLY NEAR SEVERE/SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER EASTERN PORTIONS OF THE CWFA...ESPECIALLY FAR EASTERN SECTIONS...WHILE WESTERN AREAS REMAIN DRY. FINALLY...TEMPERATURES A CATEGORY OR TWO COOLER ARE EXPECTED OVER MOST AREAS TOMORROW. LONG TERM... (WEDNESDAY NIGHT THROUGH TUESDAY) WED NIGHT A PLUME OF MSTR WL CONTINUE STREAMING OVR MAINLY THE FAR SOUTHEASTERN COLORADO PLAINS THRU THE NIGHT...WITH A WEAK SHRTWV TROF TRACKING ACRS THE FAR SE CORNER OF THE STATE. AS A RESULT THERE SHOULD BE THE POTENTIAL FOR ISOLD TO SCT SHOWERS AND TSTMS ACRS THE SOUTHEAST PLAINS...ESPECIALLY IN THE THE EVENING HOURS. THU ANOTHER WEAK SHORTWAVE TROF WL MOVE ACRS THE SE PLAINS AND A FRONT WL ALSO MOVE SOUTH INTO THE AREA...WITH LOW LEVEL UPSLOPE FLOW DEVELOPING. THERE WL BE ENOUGH MSTR STILL OVR THE SE PLAINS...THAT WITH THE UPSLOPE FLOW WE WL LIKELY SEE ISOLD TO SCT SHOWERS AND STORMS DEVELOP ALONG AND NR THE SERN MTS AND COULD SEE SOME ACRS ALL THE REST OF THE SE PLAINS...WHILE WRN AREAS SHOULD BE DRY. THU WL BE ANOTHER WARM DAY WITH HIGHS OVR THE LOWER ELEVATIONS AND THE HIGH VALLEYS MAINLY IN THE 60S TO LOWER 70S. THE INFLUENCES OF THE SHRTWV TROF AND UPSLOPE ARE EXPECTED TO CONTINUE THRU THE NIGHT WITH CHANCES FOR PCPN. ON FRIDAY AN UPR RIDGE WL BE OVR THE AREA...WITH AN UPR TROF LYING FROM WRN NV TO BAJA CA. SOUTHERLY FLOW WL BE BRINGING MSTR UP OVR THE FORECAST AREA ON FRI AND SHOULD SEE ISOLD TO SCT PCPN MOST OF THE AREA IN THE AFTERNOON. FRI NIGHT THAT UPR TROF TO OUR WEST WL MOVE OVR CO AND WL BE TRANSLATING EWRD ACRS THE AREA THRU THE DAY SAT...WITH PROBABLY WIDESPREAD CHANCES FOR PCPN. TEMPS BOTH FRI AND SAT WL BE COOLER...MAINLY UPR 50S TO LOWER 60S FOR HIGHS. THERE ARE SIGNIFICANT MODEL DIFFERENCES SUN THRU TUE SO WL NOT MAKE MANY CHANGES AND WL KEEP SOME ISOLD POPS IN THE FORECAST. AVIATION... CONTINUED STRONG AND GUSTY WINDS...AT TIMES GUSTING TO NEAR 60 MPH AT THE KCOS AND KPUB AND 50 MPH AT KALS IS THE PRIMARY CONCERN OVER THE TAF SITES TONIGHT...ESPECIALLY UNTIL APPROXIMATELY 03Z/14TH. AFTER 03Z/14TH EXPECT WINDS TO DECREASE RATHER RAPIDLY. ISOLATED TO SCATTERED STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE TONIGHT...ESPECIALLY OVER THE FAR SOUTHEASTERN COLORADO PLAINS. && .PUB WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 9 PM MDT THIS EVENING FOR COZ089-093>099. RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ226>232. && 10/23
Hazardous weather outlook, Apr 13, 6:44 PM MDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 644 PM MDT TUE APR 13 2010 COZ058>089-093>099-150045- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 644 PM MDT TUE APR 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT STRONG AND POTENTIALLY DAMAGING WIND GUSTS WILL BE POSSIBLE EARLY THIS EVENING ACROSS THE SOUTHEAST PLAINS. SEVERAL WIND GUSTS TO BETWEEN 55 AND 65 MPH HAVE ALREADY BEEN REPORTED ACROSS SOUTHEAST COLORADO TODAY WITH THE STRONGEST GUSTS REPORTED AROUND THE LAMAR AREA. THESE GUSTS ARE EXPECTED TO CONTINUE THROUGH THE LATE AFTERNOON AND EVENING. STRONG WINDS COMBINED WITH LOW HUMIDITIES WILL RESULT IN HIGH FIRE DANGER ALONG THE INTERSTATE 25 CORRIDOR AND ADJACENT PLAINS. THESE CONDITIONS WILL BE MOST EXTREME ALONG AND WEST OF A DRY LINE LOCATED FROM HASWELL...TO LA JUNTA TO KIM. EXPLOSIVE FIRE GROWTH WILL BE POSSIBLE SHOULD ANY FIRES START. EAST OF THE DRY LINE...STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF KIOWA...BENT...PROWERS...AND BACA COUNTIES. THUNDERSTORMS MAY HELP ENHANCE THE ALREADY WINDY CONDITIONS RESULTING IN GUSTS OVER 60 MPH. HAIL UP TO 1 INCH IN DIAMETER AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE. THE AREA WITH THE GREATEST POTENTIAL FOR STRONG THUNDERSTORMS WILL BE ACROSS KIOWA COUNTY. ANOTHER 1 TO 3 INCHES OF SNOWFALL WILL BE POSSIBLE ACROSS THE CENTRAL MOUNTAINS BEFORE THE SYSTEM EXITS THE AREA LATER TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HEALTHY PLUME OF GULF MOISTURE IS FORECAST TO STREAM ACROSS TEXAS AND UP ACROSS THE SOUTHEAST CORNER OF COLORADO. AS THIS DRY LINE WAVERS BACK AND FORTH...IT WILL SERVE AS THE FOCUS AREA FOR ISOLATED TO SCATTERED THUNDERSTORMS EACH DAY THROUGH MONDAY. THUNDERSTORM ACTIVITY IS EXPECTED TO BE RESTRICTED TO THE FAR SOUTHEAST CORNER OF THE STATE ON WEDNESDAY...BUT THEN SPREAD ACROSS ALL OF THE PLAINS ON THURSDAY AND FRIDAY. AN UPPER DISTURBANCE FORECAST TO MOVE ACROSS THE ROCKIES ON SATURDAY WILL TAP INTO THE AVAILABLE MOISTURE...HELPING TO SPARK CONVECTION OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER THE FAR EASTERN PLAINS LATE THIS AFTERNOON AND EVENING. 10/23
In the hours before
Local storm report, Apr 13, 2:43 PM MDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
243 PM MDT TUE APR 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM NON-TSTM WND GST 1 SSE ALAMOSA 37.46N 105.87W
04/13/2010 M51 MPH ALAMOSA CO ASOS
&&
RMGLocal storm report, Apr 13, 3:57 PM MDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
357 PM MDT TUE APR 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM NON-TSTM WND GST LAMAR 38.08N 102.62W
04/13/2010 M60 MPH PROWERS CO ASOS
&&
RMGLocal storm report, Apr 13, 4:15 PM MDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
415 PM MDT TUE APR 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 AM NON-TSTM WND GST 4 NNE BLENDE 38.29N 104.50W
04/13/2010 M48.00 MPH PUEBLO CO ASOS
1248 PM NON-TSTM WND GST 3 ESE HOEHNE 37.26N 104.34W
04/13/2010 M56.00 MPH LAS ANIMAS CO ASOS
TRINIDAD ASOS
1256 PM NON-TSTM WND GST 2 S PETERSON AFB 38.80N 104.70W
04/13/2010 M66.00 MPH EL PASO CO ASOS
COLORADO SPRINGS ASOS
0108 PM NON-TSTM WND GST 7 SSE SPRINGFIELD 37.31N 102.59W
04/13/2010 M55.00 MPH BACA CO ASOS
0124 PM NON-TSTM WND GST 5 NNE LA JUNTA 38.05N 103.51W
04/13/2010 M54.00 MPH OTERO CO ASOS
&&
KTLocal storm report, Apr 13, 4:17 PM MDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
417 PM MDT TUE APR 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 AM NON-TSTM WND GST 4 NNE BLENDE 38.29N 104.50W
04/13/2010 M48.00 MPH PUEBLO CO ASOS
0746 AM NON-TSTM WND GST 6 W WESTCLIFFE 38.13N 105.58W
04/13/2010 M80.00 MPH CUSTER CO TRAINED SPOTTER
1248 PM NON-TSTM WND GST 3 ESE HOEHNE 37.26N 104.34W
04/13/2010 M56.00 MPH LAS ANIMAS CO ASOS
TRINIDAD ASOS
1256 PM NON-TSTM WND GST 2 S PETERSON AFB 38.80N 104.70W
04/13/2010 M66.00 MPH EL PASO CO ASOS
COLORADO SPRINGS ASOS
0108 PM NON-TSTM WND GST 7 SSE SPRINGFIELD 37.31N 102.59W
04/13/2010 M55.00 MPH BACA CO ASOS
0121 PM NON-TSTM WND GST 1 SSE ALAMOSA 37.46N 105.87W
04/13/2010 M51.00 MPH ALAMOSA CO ASOS
0124 PM NON-TSTM WND GST 5 NNE LA JUNTA 38.05N 103.51W
04/13/2010 M54.00 MPH OTERO CO ASOS
0228 PM NON-TSTM WND GST LAMAR 38.08N 102.62W
04/13/2010 M60.00 MPH PROWERS CO ASOS
&&
KTSpecial weather statement, Apr 13, 6:12 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 612 PM MDT TUE APR 13 2010 COZ093-095>098-140045- EASTERN KIOWA COUNTY-LA JUNTA VICINITY/OTERO COUNTY-LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-WESTERN KIOWA COUNTY- 612 PM MDT TUE APR 13 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN BENT COUNTY IN SOUTHEAST COLORADO CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO NORTHEASTERN OTERO COUNTY IN SOUTHEAST COLORADO EXTREME NORTHWESTERN PROWERS COUNTY IN SOUTHEAST COLORADO AT 605 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED CLUSTER OF STRONG THUNDERSTORMSS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF EADS TO 6 MILES NORTHEAST OF CHERAW...WHICH WAS MOVING TOWARD THE NORTHEAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... ARLINGTON. HASWELL CHERAW. EADS. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Apr 13, 7:09 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
709 PM MDT TUE APR 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 9 ESE ARLINGTON 38.28N 103.18W
04/13/2010 E0.88 INCH KIOWA CO PUBLIC
0700 PM HAIL 6 WNW EADS 38.51N 102.88W
04/13/2010 E0.88 INCH KIOWA CO PUBLIC
&&
RMGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 6:20 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 55 min |
| Apr 13, 8:03 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 35 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.